MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. ULTRASONIC PROBE

SHIRAKAWA OLYMPUS CO., LTD. ULTRASONIC PROBE
Model Number UM-2R
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the following reportable malfunction was identified during the device evaluation: probe breakage.A root cause could not be identified.The results of the investigation did not lead to the identification of the definitive cause of the occurrence.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was observed that during the device evaluation, the subject device exhibit probe breakage.There was no patient involvement.

Brand Name
ULTRASONIC PROBE
Common Device Name
ULTRASONIC PROBE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20406550
Report Number3002808148-2024-37016
Device Sequence Number6517878
Product Code ITX
UDI-Device Identifier04953170368554
UDI-Public04953170368554
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K001203
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberUM-2R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/11/2024
Initial Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown